English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Eilenberg–MacLane mapping algebras and higher distributivity up to homotopy

Baues, H.-J., & Frankland, M. (2017). Eilenberg–MacLane mapping algebras and higher distributivity up to homotopy. New York Journal of Mathematics, 23, 1539-1580. Retrieved from http://www.emis.de/journals/NYJM/j/2017/23-69.html.

Item is

Files

show Files
hide Files
:
Baues_Eilenberg-MacLane_2017.pdf (Any fulltext), 508KB
Name:
Baues_Eilenberg-MacLane_2017.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Baues, Hans-Joachim1, Author           
Frankland, Martin1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 734086
URI: http://www.emis.de/journals/NYJM/j/2017/23-69.html
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: New York Journal of Mathematics
  Alternative Title : New York J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 23 Sequence Number: - Start / End Page: 1539 - 1580 Identifier: -